Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

Corrigenda: A Note on the Uniqueness of Roots of the Likelihood Equations for Vector-Valued Parameters

Robert E. Tarone and Gary Gruenhage
Journal of the American Statistical Association
Vol. 74, No. 367 (Sep., 1979), p. 744
DOI: 10.2307/2287030
Stable URL: http://www.jstor.org/stable/2287030
Page Count: 1
  • Download ($14.00)
  • Cite this Item
Item Type
Article
Thumbnails
Preview not available
Preview not available

Page Thumbnails

  • Thumbnail: Page 
744
    744